MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LS PRIM PLUMSET-SL PE-LINED; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. LS PRIM PLUMSET-SL PE-LINED; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 123390488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.Additional contact information (b)(6).
 
Event or Problem Description
An incident involving a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch reported that leakage at the filter vent occurred during infusion.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 1/14/2026 received one (1) used.List #123390488, primary plum set with one (1) used.List #unknown, quadfuse admin set connected to one (1) used.List #unknown, 50ml norm-saline 100ml bag with one (1) used.List #unknown, 50ml norm-saline 250ml bag connected one (1) used.List #unknown, 50ml norm-saline 500ml bag for inspection.As received, the filter was wetted out.Received one (1) photo of the set in a bag.The set was leak tested per specifications and no leakage was observed.The complaint of a leakage cannot be replicated but can be confirmed due to the wetted out filter.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
LS PRIM PLUMSET-SL PE-LINED
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23799935
Report Number9615050-2025-00610
Device Sequence Number9360389
Product Code FPA
UDI-Device Identifier10887787005315
UDI-Public(01)10887787005315(17)280301(10)14272782
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123390488
Device Lot Number14272782
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IRINOTECAN, UNK MFR.
Patient SexUnknown